Ive been takin methadone for a couple months to help with oxy withdrawls and its only been a little bit that id take either once ina while, or a sip everyday, only for a couple months rememeber.. and recently i jus wanted to stop taking it, but now feel wierd n all sore lazy n get the sweats... im worried because i was just gettin some methadne off a friend and i dnt want to take it anymore but feel like this when i dnt even have a sip in me.. i know im not heavy into it AT ALL, but i already feel these symptoms of a person thats been on it for years I THINK anyways... does anyone have any advice or answers to why i feel this shitty jus from takin it for a couple months? and ways i can help with the symptoms AT HOME?? and how long it will take to stop feeling this way??? id really appricitate it.. noone else in my life knows about this, so thats why ive turned to askin anyone on here that has some ideas or answers for me :) agian, id really appriciate anyone who can help me... :) thanks..
get off ASAP. A couple of months? I have been at the Clinic for six years!! for a five month methadone tablet habit. I finally got sick and tired of such a SLOW reduction. I started at 96mgs, and was still at 35mgs six years later.
Through a computer glitch, I was put on a rapid detox over the Thanksgiving Holiday and went from 35mgs to 18mgs in four days. I had minimal w.ds. Surprise, surprise. I am now at 8mgs, and the w.ds, while uncomfortable (sleeplessness, restless legs, chills, minor emotional irritability, joint pain) have been super tolerable. wheatgrass, Unisom, exercise,, meditation, heating pads and detox tea are all I've been doing.
I can't blame the clinic the power to taper faster has always been in my hands. Everyone is different though, so just do down a little as every third day until your body/mind says Whoa, and don't wimp out at the slightest discomfort. Addicts are actually famous for not wanting ANY pain-- not to suggest you're an addict-- and for running for the medicine cabinet at the slightest indication of discomfort. Again, that's not true for ALL, just lots.
Don't delay, and don't let horror stories deter you from total abstinance, especially methadone.
After being on opiates your body needs to recover. Research PAWS and you will understand what is happening to you.
I just went cold turkey last month off 30mg methadone, I was cut by 10mg a day from 90mg and left to suffer it out on my own. My energy is drained and my mind can't think, but I know its PAWS and may last a long time. Don't touch any more methadone, you are playing with fire. Good Luck and God Bless. Sable
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jun 2010 • 2 answers
Posted 25 Nov 2010 • 1 answer
Posted 23 Apr 2011 • 4 answers
Posted 29 May 2011 • 3 answers
Posted 25 Oct 2011 • 1 answer